MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,INSLN,0.3ML,31GX5/16"

MEDLINE INDUSTRIES, LP; SYR W/NDLE,INSLN,0.3ML,31GX5/16"
Model Number SYRI003314Z
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe was "not properly drawing up medication.".
 
Additional Manufacturer Narrative
It was reported that the syringe was "not properly drawing up medication." no serious injury or adverse impact to a patient or to a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Two (2) boxes of product in new condition were returned for evaluation.Visual and functional testing was performed and the reported problem/issue was unable to be reproduced or confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SYR W/NDLE,INSLN,0.3ML,31GX5/16"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18961901
Report Number1417592-2024-00188
Device Sequence Number20669817
Product Code FMF
UDI-Device Identifier20193489008620
UDI-Public20193489008620
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRI003314Z
Device Lot Number89720110001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown